# SDR P5CA9600273

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Te Tip
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE OUTBOARD PYLON TRAILING EDGE TIP HAD FASTENER MISSING AND CRACKED END.  REMOVED PART, WELDED ON TRAVELER, INSTALLED PART IAW SRM 51-30-02.
